Mens health diet pills

Common Questions and Answers about Mens health diet pills

mens-health

Avatar m tn I took a Mens prostate health vitamin, lots of zinc and lecithin and shortly after I had the same problems. I have bald spots all over my neck now and on my jaw line between my chin and sideburn area. I used to have a bushy chin strap beard and now I have a patchy *** beard and have to shave sideburns and all of my neck. I haven't realized the connection to the mens vitamins until I read this here, so there is definitely a trending issue here.
Avatar m tn x 2, milk thistle 1000 mg x 2, probiotic Acidophilus 10 mg x 2, selenium 200 mcg x 2, melatonin 3 mg once a day,pristiq 50 mg once a day, and mens formula 1@day x 2.
Avatar m tn The multivitamin would probably be enough. You said you're young and if you're eating a healthy diet, the rest of the pills might be money down the drain.
Avatar m tn But after several failed attempts at both, I decided to go the Sub route, which again, in my opinion should only be used as a last resort and nothing else has worked and/or your health is in serious danger.I was steadinly/consistantly taking 50 + of the Norco's 10/325 a day, everyday. On my last month of using, I was up to 65 - 80 of the Norco's 10/325 a day, everyday.
Avatar m tn org/posts/Mens-Health/Penis-Size/show/1634337 The penis also may look small if you have an obese body. Secondly, the deepening of voice as remar has remarked in some cases may be due to a problem with the vocal cord and need not be related to pubertal development. How was your other body developments ?, like growth spurt ( how tall are you ) pubic hair and especially testicular development ? Do you feel that your testicles got shrunk any time after its growth?
Avatar m tn //www.medhelp.org/forums/Mens-Health/show/93 http://www.medhelp.
239164 tn?1207266607 Full of energy and feeling great. Then, about a month ago, I picked up a bottle of pills that I had found in the house and took a couple. That led to a couple more and, next thing you know, it's been a month now. I kept the count down to 18 or less, usually around 12. I know that's considerably less than what I had been taking. The weird thing is, they made me feel exactly the same way. At first, the feeling was euphoric. Then I just felt strung out all of the time.
Avatar f tn I lost 30 pounds last year in 8 weeks for my wedding. The healthy way! No diet pills, no crazy work-out routines. It was very simple actually...lots of protein and veggies, fruits, gallons of water, 30-45 minutes of exercising 3-4 times per week, and making sure to eat something small 5-6 times per day. This is the key to losing weight and losing it fast.
Avatar n tn Try a "Mens" formula of multivit. And if you still can't find one, ask your friendly pharmacist. Iron-free vitamins ARE out there.
192055 tn?1263559137 A related discussion, <a href="/posts/Mens-Health/retracting-penis/show/1714413">retracting penis</a> was started.
Avatar n tn Hey, Stop worrying. Your biggest problem is that you work in the health care industry and you see all the worst case scenerios--you are acting like every other health care professional I know. Consider yourself fortunate you don't feel them. For some reason, some people feel every blasted PVC or PAC and others don't notice anything. A 24-48 hour holter should answer the question of PAC versus PVC. A normal EKG, echo, and holter should reassure you to move on.
Avatar n tn I also heard of other place that people are taking like 5 different prescribed pills and lose the weight quickly. they are also given a stricter diet plan besides just being told 1200 cal a day. I think with the phen u have to exercise some what to get the weight to come off, and I need energy to do it. I had lost about 10lbs and went back up about 4lbs so lost total about 6 lbs only since Nov 07'. I am looking for any help or advice!!!! Thanks for any advice.
Avatar f tn unless it smells or itches or is anything besides whitish/cloudy colour then get it checked out. I did notice that maybe with too much sugar in the diet it increases, so i think diet could affect it. i eat a lot of sugar and for a week when i cut down i noticed it was less but that could be a coincidence. if anyone finds a natural cure PLEASE TELL ME!!!!
Avatar m tn Eat green and health and include some Good Things in ur Diet and you can poop easily Use Dry Fruits in ur daily life it also helps to overcome the issue Lets have a healthy start and then tell me whay happened nobody need to Take a tension about this matter.
Avatar n tn //www.medhelp.
1087320 tn?1257899025 My best friend, Sharon, would then think of her own health, and would definately investigate further. It kills me to think that this tatoo artist could of possible reused his ink, and passes Hep C to lots and lots of people, including me. I hope that is not the case, because that would be a tragidy. Has anyone else known for sure they got thier Hep C by tatoos? And has anyone else known for sure that they got thier Hep C from a straw?
Avatar m tn I switched from Centrum Silver to an iron free mens multi from the Vitamin Shoppe.
Avatar f tn Then I noticed three days after being at work that the leg/foot pain was ever so slightly less (I am a health nut, eat clean diet, and am quite aware of bodily changes) and asked why, what made this difference? Realized I'd forgotten my Vit D3 aso went to Dr. Norman's web site on that topic: Vitamin D exacerbates HPT! Stopped it and felt well enough in 4 days to go to family party, stood almost the entire time. So perused the site for effects of calcium.
Avatar f tn I forgot to mention I've been put on potassium pills since its so low and I started getting b12 shots last month.
Avatar n tn It is not typical for anyone to lose much, or at all, while doing hcg alone, and eating a well balanced diet with the kcal needed for best health. For example, one of our patients who was on the hCG also did not follow any specific diet plan, ate whenever she was hungry as well, and lost just over 30 pounds over the coarse of eight weeks.
Avatar n tn I`m just now getting results using a weight loss clinic. Pills, shots, diet exercise, and not much food. And water, lots of water. I am still on effexor and probably will be for a while yet. This diet , is at least motivating me to really keep working at it and hopefully be able to get off the diet meds, and the effexor sometime,too.
Avatar n tn I've noticed when I have more sugar in my diet there is more inflammation. So to the person who mentioned diet, diet is key. I really have to eliminate unnatural sugar from my diet. I truly think that tampons are the cause of the burning. It causes inflammation of the vaginal wall. I have to ask all of you who posted, how many of you use tampons?? Maybe you're like me and can't imagine not using tampons during your period. I know, I've been there.
Avatar n tn I myself drink a lot of Diet Dr Pepper, which contains Aspartame (I have decided to try getting off the diet drinks for awhile to see what happens). Anyone else consume a lot of diet soft drinks or foods with sugar substitutes, particularly those containing Aspartame? The weirdest thing to me about this whole thing is how no one seems to have heard or know anything about it, but it happened to so many of us around the same time.
Avatar n tn Hello everyone, I have this same issue. I know this under "Mens Health issues" but I am a 35 yr old female and have been having extreme heat sensations in my left wrist for about six months. I can go a week at a time without this sensation, and then out of nowhere it just is there. I am a non smoker. I have been undergoing several MRI tests in the past six months.
Avatar m tn http://www.medhelp.org/posts/Mens-Health/Penis-hard-even-in-flaccid-state/show/452831 Best of luck to you all.
Avatar n tn I'm not saying this to scare you, just to tell you to be more attentive to your personal health. I will keep you all posted if any new developments arrise or if I find out anything else, i know how frustrating and perplexing this thing is!!
Avatar n tn (not this one) Okay, now, my concern is the effcts after STOPPING yasmin. I understand that all bc pills are different and so are we women as far as side effects go. I have read postings about women who stopped taking yasmin and have experienced the following: - anxiety, panic attacks, heart palpitations and fluttering - depression - excessive weight gain - hair loss *I already have a prob. with depression, anxiety and panic attacks, so I am currently on medication.
358304 tn?1409713092 Hi. My name is Vickie and I just became a CL over in the Substance Forum. I happen to end up over here Reading in this Community. I find that all of you are so caring and sharing on here. I wanted to chime in on this one. I do not suffer with Anxiety issues but when I went c/t from 2 meds that were prescribe like Methadone & Klons, I also added illegal Adderral to the mess (do not have adhd). Anyway, about 3 yrs ago when I went c/t I came on here an learned alot and have been doing so.